Results 1 to 6 of 6
To Robert 325 please....(and anyone else this may help)
  1. #1
    wannabeclean is offline New Member
    Join Date
    Jun 2010
    Location
    Florida
    Posts
    13

    Unhappy To Robert 325 please....(and anyone else this may help)

    Hi Robert,

    I have been lurking on this forum on and off all day today. I have been trying to find someone with a story similar to mine so I would not have to bother you. (You are a God send to all of us)!! I haven't been able to find anything QUITE as similar to my story, so i am hoping you can help me/us. (My husband and myself).

    When i first started subs I was on the boards and we wrote back a little bit. I had weaned myself down to 4 mgs. per day and was doing quite well until I found out that my husband was addicted to Percocet. (This was over a year ago). I relapsed. I was horribly upset that he had seen what I went through and could make the decision to take Percocets as "an escape" from reality. Since then I have definitely apologized and realized we needed to see a therapist. We have twin 5 year olds...I was a stay at home mom...and he is a LPN. Our life was a mess and in the past year we have grown closer and are back to where we should be. HOWEVER - we HAVE to get off subutex. We pay out of pocket for it and as you know it is VERY costly. (I work part time and do not make much money).

    Alright - the "Reader's Digest" version - I have been on Suboxone - now on Subutex for 2 years. My husband has been on them for a year. We both take 6 mgs. per day at the current time. We were on 8 mgs. for over a year and recently (within the past two days) cut back to 6 mgs. (I read a taper schedule). However - both of us only have 12 more subs each. We are determined to get off this stuff once and for all. I posted on the Subutex board this same question but have not had any responses as of yet. (This was days ago). Let me back up - BOTH of us over a week ago went cold turkey from 8 mgs. per day to NOTHING. We also gave up our clonezpam RX as well. This was NOT a choice but due to finances. It was a VERY long 4 days. We were in withdrawal hell. My poor kids thought we had the flu...my family does NOT know about our previous habit....My husband actually went to work while in severe withdrawal and came home early which is almost unheard of as a nurse being as when you accept an assignment you really can't leave. He was in the bathroom every other minute and knew he could not take care of his patients properly so he came home. We were an absolute wreck. I had enough strength to call my Inlaws, (they are the ONLY ones who know about this) and they paid for me to see my Dr. He was a bit of a jerk...i have been seeng him for 2 YEARS....(my husband sees someone else and they could not see him right away). I was in withdrawal hell and told him what i did and instead of writing me a script for my normal 42 per month, he wrote me a script for 30 and said..."If you want off of them that badly then take one a day and tell me how good that works for you." He was angry as he wrote it and i guess i don't blame him...i decided to play doctor myself. NOW - This Dr. is a quack - don't get me wrong - but he isn't the issue right now...

    My husband and i are splitting the RX btw. ourselves obviously. That left us with 15 each. Now we are take 6 mgs. instead of 8 mgs. I can't taper every 4 days because we will run out before then. BUT - My husband can always see his Doctor - we can get some more (if we have to).

    My questions are: Are we insane for trying to get off of this so quickly? We both are strong willed but CANNOT go through withdrawal hell. We BOTH need our jobs and our kids to not think we are sick all the time. (I am so ashamed and pray our children don't inherit our habits)..
    Do you think you can taper us off this (if we aren't insane) with what we have left? OR - should we get more subs?? Cost is a huge factor. Its $90 for me to go to the Dr...then $3.50 per pill. That is probably a great deal in comparison to what others pay but we are just scraping by.

    Robert - any advice you can give me I will take to heart and FOLLOW. WE will FOLLOW. We need a plan...
    Thanks for your time and I hope to hear from you soon.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    I wil post the link to how I've done this for years. I did subs this way and many others have followed it since. The standard is tapering 25% about every four days. You may need an extra day or so at a particular dose but this process works great for most people.

    You guys have been on too high a dose for too long. You need more meds and you need to follow the taper plan. I will stick with you until you're both clean but we need to stick to the plan. And I don't suggest stopping the klonopin and doing the sub taper at the same time. You'll get symptoms confused. I always suggest the sub taper first then deal with the benzos. It's just too much all at once.

    I've done this with lots of nurses, attorneys, cops, even a few drs have been on here getting clean over the years. Read the link below and let's get started ASAP! Let me know. God bless.

    http://www.drugs.com/forum/featured-...apy-50887.html
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    wannabeclean is offline New Member
    Join Date
    Jun 2010
    Location
    Florida
    Posts
    13

    Default Robert..

    Thank you SO much....Ok...so...we need to take 6 mgs. for another two days then 4 mgs. for four days, 2 mgs...etc.. I have heard, (read) that once you go under the 4 mg. dose that you hit the "danger zone". In your eyes is that true?

    I will make an appt. for my husband to get more subs. Yes, we have been on them wayyyy too long. We also have a script for Clonezpam which we had filled. The cost for that was not expensive. After subs, benzos are next. You are right. We could not tell what side effects were from what!! As you can imagine, we were a MESS. Thank you again and I will keep you posted.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    No you would take 6mg, then 4.5mg, 3.375mg(or 3.4mg), etc. As your dose lowers the 25% of that dose lowers too. There is a little math involved getting the right dose but I'll help you if you have any trouble.

    4mg is still a pretty high dose. I induct people at 2-3mg all the time. You shouldn't have any challenges until you start possibly skipping days down under 1mg. People make up a bunch of paranoid nonsense about subs. If you stick to the taper plan your symptoms should be minimal all the way down. God bless.
    Last edited by Robert_325; 08-21-2011 at 06:52 AM.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    gregngen is offline New Member
    Join Date
    Jul 2012
    Location
    Pensacola
    Posts
    1

    Default

    Robert, I am another in need of your kindness and knowledge, what is the best way to get to you on the forum? I joined after reading how many people youve help, you are a godsend! If you have time for another
    please let me know how to get your attention, i cannot thank you enough for your help to everyone and the hope youve given me........


    Quote Originally Posted by Robert_325 View Post
    No you would take 6mg, then 4.5mg, 3.375mg(or 3.4mg), etc. As your dose lowers the 25% of that dose lowers too. There is a little math involved getting the right dose but I'll help you if you have any trouble.

    4mg is still a pretty high dose. I induct people at 2-3mg all the time. You shouldn't have any challenges until you start possibly skipping days down under 1mg. People make up a bunch of paranoid nonsense about subs. If you stick to the taper plan your symptoms should be minimal all the way down. God bless.

  6. #6
    robthc23 is offline New Member
    Join Date
    Aug 2012
    Posts
    2

    Default

    I really really need this question answered ASAP Please?Hello,I believe what you are talking about is what I am going through right now as I write this too you,It's reverse though!I have been on Subutex now for a couple years and yesterday I did 100MG of Methadone,Believe me,I know,far more than I should have done!I was wondering if it would be OK for me too too take my dose of Subutex as I read somewhere that since my receptors have a build-up of Subutex,it's the reason why I'm feeling like this from the Methadone and will be OK too take the Subutex,since it's binded too my Opoid receptors?All information would be greatly appreciated and highly regarded?Thank you...

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22